MathSciNet Relay Station
MathSciNet bibliographic data
MR313362 (47 #1917) 18G05 (22B05)
Nummela, Eric C. The projective dimension of a compact abelian group. Proc. Amer. Math. Soc. 38 (1973), 452–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement